# SDR SWAA2022032285430

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737*
- Aircraft serial: 27864
- Aircraft time: 77,113 hours, 45,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. SIDE EMERGENCY EXIT LENS WONT STAY IN PLACE. / [01] REPLACED RT SIDE EMER. EXIT LIGHT ASSY PER AMM 33-51-04; CHECK GOOD.
